# SDR 971355015

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49569
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5935822
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY EXISTING BLENDOUT REPAIRS OF WING LOWER SKINS REQUIRE MAPPING AND DISPOSITION.  MAPPED BLENDOUTS AND REPORTED TO DACO -- MOST ACCEPTABLE AS IS, FOUR AREAS REPAIRED BY EXTERNAL DOUBLER PER SRM 57-03 FIG 24A, ONE AREA REPAIRED BY REMOVAL OF DAMAGE AND INSTALLATION OF FILLER AND DOUBLER PER SRM 57-03 FIG 24A.
